On corner irregularities that arise in hyperbolic shell membrane theory

Research output: Contribution to journalArticleScientificpeer-review

Standard

On corner irregularities that arise in hyperbolic shell membrane theory. / Piila, Jyrki; Pitkäranta, Juhani.

In: Mathematical Methods in the Applied Sciences, Vol. 25, 2002, p. 855-874.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{92a8b9db0d5746cca8718a379cc9e5a0,
title = "On corner irregularities that arise in hyperbolic shell membrane theory",
author = "Jyrki Piila and Juhani Pitk{\"a}ranta",
year = "2002",
language = "English",
volume = "25",
pages = "855--874",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",

}

RIS - Download

TY - JOUR

T1 - On corner irregularities that arise in hyperbolic shell membrane theory

AU - Piila, Jyrki

AU - Pitkäranta, Juhani

PY - 2002

Y1 - 2002

M3 - Article

VL - 25

SP - 855

EP - 874

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

ER -

ID: 3374720